Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Asymptotic behavior of solutions of nonlinear Volterra equations


Author: R. K. Miller
Journal: Bull. Amer. Math. Soc. 72 (1966), 153-156
DOI: https://doi.org/10.1090/S0002-9904-1966-11464-7
MathSciNet review: 0196441
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. J. Levin, The qualitative behavior of a nonlinear Volterra equation, Proc. Amer. Math. Soc. 16 (1965), 711-718. MR 190669
  • 2. R. K. Miller, Asymptotic behavior of nonlinear delay differential equations, Journal of Differential Equations 1 (1965), 337-345. MR 178263
  • 3. J. A. Nohel, Some problems in nonlinear Volterra integral equations, Bull. Amer. Math. Soc. 68 (1962), 323-329. MR 145307
  • 4. Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11464-7

American Mathematical Society